| Catalog Number |
7400-099-000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user from user facility reported that the device overheated during a procedure.The procedure was completed successfully without a clinically significant delay.There was no medical intervention, and no adverse consequences were reported with this event.
Additional Manufacturer Narrative
Additional information: d9.Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
No new information.